# SDR SWIA2019082946236

- Difficulty date: July 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR PANEL HAS SEVERAL AREAS OF CORROSION BETWEEN FS 409+128 TO FS 559. BLENDED SEVERAL AREAS OF CORROSION IAW REO. NO FURTHER DEFECTS NOTED.
